MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guide wire was withdrawn with foreign body.A 130/20/straight/1ro renegade stc-18 microcatheter was used in a transcatheter arterial chemoembolization.During procedure, it was noted that there was resistance upon delivering the guide wire, however the guide wire was withdrawn with foreign body.The procedure was completed with another of the same device.No complications reported and patient was stable.
 
Event or Problem Description
It was reported that the guide wire was withdrawn with foreign body.A 130/20/straight/1ro renegade stc-18 microcatheter was used in a transcatheter arterial chemoembolization.During procedure, it was noted that there was resistance upon delivering the guide wire, however the guide wire was withdrawn with foreign body.The procedure was completed with another of the same device.No complications reported and patient was stable.It was further reported that the found foreign body was like a cotton wool.Also, the guidewire didn't have problems.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16018302
Report Number2124215-2022-53685
Device Sequence Number15123012
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public08714729444442
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2024
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0027816579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight50 KG